# SDR 95ZZZX4604

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84EA
- Make and model: Cessna 550
- Aircraft serial: 5500484
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3022202
- Condition: Damaged
- Location: Lp Turbine
- Part time: 5,736 hours
- Component: 3022722
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 25/HOT SECTON INSPECTION, IMPACT DAMAGE WAS FOUND ON 2ND STAGE LOW TURBINE.  THIS WAS CAUSED BY FAILURE OF DEFLECTOR RING.  UNIT WAS SENT TO P & WC, DISASSEMBLED, BLENDED AND REASSEMBLED.  NO COCKPIT INDICATIONS OF DAMAGE WERE NOTED PRIOR TO HOT SECTION INSPECTION.
